# SDR DALA2014091105017

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 59,237 hours, 43,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND,  FOUND FWD RADIO ALTIMETER ANTENNA WITH PULLED RIVETS IN SKIN WITH POSSIBLE CORROSION.  FWD RADIO ALTIMETER ANTENNA REMOVED IAW AMM 34-42-01.  REMOVED INTERNAL ANTENNA DOUBLER AND INTERNAL FINGER DOUBLER. DRILLED NEW ANTENNA DOUBLER AND FINGER DOUBLER IAW DWG 5911412.  INSTALLED NEW DOUBLERS IAW DWG 5911412, CLOSED FLOOR PANEL AND REINSTALLED ANTENNA IAW AMM 34-42.
